MAUDE Adverse Event Report: ARTHREX, INC. CURVED BONE CUTTER, 4.20MM X 19CM; BLADE, SAW, GENERAL & PLASTIC SURGERY, SURGICAL

ARTHREX, INC. CURVED BONE CUTTER, 4.20MM X 19CM; BLADE, SAW, GENERAL & PLASTIC SURGERY, SURGICAL
Model Number CURVED BONE CUTTER, 4.20MM X 19CM
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 02/20/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported that while using the curved bone cutter for the acetabular micro fracture portion of a hip arthroscopy, tiny metal shavings were observed within the joint.Additional information received on 03/19/2020: the rep reported the metal fragments within the joint were very small, but from what they could tell all were retrieved.Dual wave outflow was not used, and there was uninterrupted flow during the use of device.

Brand Name
CURVED BONE CUTTER, 4.20MM X 19CM
Common Device Name
BLADE, SAW, GENERAL & PLASTIC SURGERY, SURGICAL
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key9910395
Report Number1220246-2020-01774
Device Sequence Number19615750
Product Code GFA
UDI-Device Identifier00888867039186
UDI-Public00888867039186
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/01/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2024
Device Model NumberCURVED BONE CUTTER, 4.20MM X 19CM
Device Catalogue NumberAR-6420CBC
Device Lot Number10386527
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/12/2020
Initial Report FDA Received Date04/01/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;